# SDR DALA2024123012057

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3736, CRACKED AT VERTICAL PRESSURE DECK WEB STA-663, RBL40, WL197. (MARKED). CORRECTIVE ACTION: REPAIRED VERTICAL PRESSSURE DECK WEB STA 663 RBL 40 WL 197 PER B737 SRM 57-10-10-2R PROC. 3 ALT. 2. (LP 0734056)
